Error estimates for the logarithmic barrier method in stochastic linear quadratic optimal control problems

Joseph Frédéric Bonnans 1, 2 Francisco Silva 1, 2
1 Commands - Control, Optimization, Models, Methods and Applications for Nonlinear Dynamical Systems
CNRS - Centre National de la Recherche Scientifique : UMR7641, X - École polytechnique, UMA - Unité de Mathématiques Appliquées, Inria Saclay - Ile de France, CMAP - Centre de Mathématiques Appliquées - Ecole Polytechnique
Abstract : We consider a linear quadratic stochastic optimal control problem whith non-negativity control constraints. The latter are penalized with the classical logarithmic barrier. Using a duality argument and the stochastic minimum principle, we provide an error estimate for the solution of the penalized problem which is the natural extension of the well known estimate in the deterministic framework.
Type de document :
Article dans une revue
Systems and Control Letters, Elsevier, 2012, 61 (1), pp.143-147
Liste complète des métadonnées

Littérature citée [22 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00537229
Contributeur : Francisco Silva <>
Soumis le : mercredi 17 novembre 2010 - 23:29:47
Dernière modification le : jeudi 12 avril 2018 - 01:47:20
Document(s) archivé(s) le : vendredi 18 février 2011 - 03:29:01

Fichier

RR-7455.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : inria-00537229, version 1

Citation

Joseph Frédéric Bonnans, Francisco Silva. Error estimates for the logarithmic barrier method in stochastic linear quadratic optimal control problems. Systems and Control Letters, Elsevier, 2012, 61 (1), pp.143-147. 〈inria-00537229〉

Partager

Métriques

Consultations de la notice

487

Téléchargements de fichiers

238